# SDR DXTA200701966

- Difficulty date: February 25, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 7,295 hours, 4,546 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Out Of Adjust
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  GEAR HANDLE WOULD NOT MOVE TO "RETRACT POSITION". GEAR HANDLE LOCKED IN DOWN POSITION INFLIGHT.  ADJUSTED NLG UPLOCK HOOK ASSY IAW 400A M/M 32-20-00.  OPS CHECKED GOOD
